MAUDE Adverse Event Report: EDWARDS LIFESCIENCES PR FOGARTY; THROMBECTOMY BALLOON CATHETER

EDWARDS LIFESCIENCES PR FOGARTY; THROMBECTOMY BALLOON CATHETER
Model Number 12TLW803F
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/29/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device will not be returned as it was discarded at the hospital due to infection.The complaint cannot be confirmed without the completion of a product evaluation.The dhr could not be completed as no serial number was provided.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as a part of the monthly review.
 
Event or Problem Description
It was reported that the balloon of the 12tlw803f fogarty catheter did not deflate at the time of the catheter removal.An additional incision was performed to remove the catheter.Patient demographics were requested but unavailable.There were no patient complications reported.

Brand Name
FOGARTY
Common Device Name
THROMBECTOMY BALLOON CATHETER
Manufacturer (Section D)
EDWARDS LIFESCIENCES PR
state rd indus pk 402 km 1.4
anasco 00610
*  00610
Manufacturer (Section G)
EDWARDS LIFESCIENCES PR
state rd indus pk 402 km 1.4
anasco 00610
*   00610
Manufacturer Contact
erika bonilla
one edwards way
irvine, CA 92614
MDR Report Key20657537
Report Number2015691-2024-08536
Device Sequence Number7304383
Product Code DXE
UDI-Device Identifier00690103043501
UDI-Public00690103043501
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K240078
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number12TLW803F
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2024
Initial Report FDA Received Date11/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown